MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC TOTAL BILIRUBIN; TOTAL BILIRUBIN REAGENT

ABBOTT MANUFACTURING INC TOTAL BILIRUBIN; TOTAL BILIRUBIN REAGENT
Model Number 6L45-21
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All available patient information has been included.No additional patient details are available.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported false elevated total bilirubin results when processing on the architect c16000.The following initial and retest data was provided: 18.1 (initial) and 12.6 (retest).53.5 (initial) and 40.8 (retest).5.3 (initial) and 3.7 (retest).25 (initial) and 19.6 (retest).The customer uses a reference range of 3.4-20.5 umol/l.No impact to patient management was reported.
 
Additional Manufacturer Narrative
An investigation of the customer issue included a review of the complaint text, a search for similar complaints, a review of trending data, a review of manufacturing documentation, and a review of product labeling.A ticket search by product lot found one complaint similar to the current complaint issue.A review of tracking and trending did not identify any trends for the complaint issue.Return testing was not completed as returns were not available manufacturing documentation for the likely cause lot did not identify any issues.Labeling was reviewed and found to be adequate.Based on all available information and abbott diagnostics' complaint investigation a product deficiency was not identified.

Brand Name
TOTAL BILIRUBIN
Common Device Name
TOTAL BILIRUBIN REAGENT
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key9573658
Report Number1628664-2020-00013
Device Sequence Number11523818
Product Code CIG
UDI-Device Identifier00380740011369
UDI-Public00380740011369
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K060574
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2020
Device Model Number6L45-21
Device Catalogue Number06L45-21
Device Lot Number55286UQ05
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/30/2019
Supplement Date Received by Manufacturer02/18/2020
Initial Report FDA Received Date01/10/2020
Supplement Report FDA Received Date02/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C16000, LIST 03L77-01.; ARCHITECT C16000, LIST 03L77-01.; SERIAL (B)(6) .; SERIAL (B)(6) .